MathSciNet Relay Station
MathSciNet bibliographic data
MR1017334 35P25 (35J10)
Constantin, Peter; Saut, Jean-Claude Local smoothing properties of Schrödinger equations. Indiana Univ. Math. J. 38 (1989), no. 3, 791–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement